# SDR ASAA2016073117564

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 34,463 hours, 10,186 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AUTOLAND AND HGS APPROACH SURVEY AIRCRAFT DRIFTED AND TOUCHED DOWN APPROXIMATELY 40 FEET LEFT OF CENTERLINE. CRITICAL AREA WAS CLEAR AND WINDS WERE REPORTED WITHIN LIMITS AND ND WIND DISPLAY SHOWED WINDS IN LIMIT. TOUCH DOWN OCCURRED SMOOTHLY BUT WAS NOT CORRECTING UNTIL DONE SO MANUALLY. HGS WAS USED AND DID NOT ISSUE APPROACH WARNING.  ACFT GROUNDED. ACCOMPLISHED DFCS BITE FAULT REVIEW, FIM 22-11 TASK 801. CHANNEL A LOGGED FAULT MESSAGE 22-11822 LEG 02 AND CHANNEL B LOGGED FAULT MESSAGE 22-11391 LEG 06. ACCOMPLISHED FMCS BITE, FIM 34-61 TASK 801 AND MMR BITE, FIM 34-31 TASK 801. BITE TESTS PASSED WITH NO CURRENT FAULTS.  PERFORMED DFCS GROUP 49 (LAND VERIFY) TEST PER AMM 22-11-00 AND HGS OPERATIONAL AND SYSTEM TEST PER HGS SMM 34-36-00. ALL TESTS PASS.
